# SDR 39LA2013072400124

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N606AR
- Make and model: Casa C212CD
- Aircraft serial: 304
- Aircraft time: 19,582 hours, 27,894 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 212A03610101
- Condition: Corroded
- Location: Zone 500
- Part time: 19,582 hours, 27,894 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION UNDER LT CENTER SECTION EXHAUST FAIRING DURING INSPECTION.  CORROSION FOUND TO BE BEYOND MFG LIMITS.  REPAIRED IAW EADS TECH INSTRUCTION NR 17 DATED OCTOBER  1992, EO2012032-309 AND EO2021032-424.
